# SDR WX0A2015070672711

- Difficulty date: June 29, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH CRACKS FOUND ON LT WING LE, APPROX 8 INCHES OTBD OF NR 2 SLAT, CTR TRACK.  ONE IS APPROX 0.50"" & THE OTHER 3.75 INCHES LONG.  PERFORMED EA 20-2015-167 SECTION I STEPS 1, 2 & 3 ON LOG PAGE 612426.  PERFORMED FLUORESCENT PENETRANT INSPECTION IAW NDT SPM, CRACK HAS NOT ELONGATED PAST STOP DRILL.  SEE LOG PAGE 612425 FOR DEFERRAL PROCEDURES & REPETITIVE INSPECTION.
